Compactness of minimizing sequences in nonlinear Schrödinger systems under multiconstraint conditions

Research output: Contribution to journalArticle

18 Citations (Scopus)

Abstract

In this paper, the precompactness of minimizing sequences under multiconstraint conditions are discussed. This minimizing problem is related to a coupled nonlinear Schrödinger system which appears in the field of nonlinear optics. As a consequence of the compactness of each minimizing sequence, the orbital stability of the set of all minimizers is obtained.

Original languageEnglish
Pages (from-to)115-136
Number of pages22
JournalAdvanced Nonlinear Studies
Volume14
Issue number1
DOIs
Publication statusPublished - 2014
Externally publishedYes

Keywords

  • Concentration compactness lemma
  • Coupled nonlinear Schrödinger system
  • Minimizing problem
  • Multiconstraint conditions

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematics(all)

Fingerprint Dive into the research topics of 'Compactness of minimizing sequences in nonlinear Schrödinger systems under multiconstraint conditions'. Together they form a unique fingerprint.

  • Cite this